Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Author or creator

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Number of items: 17.

Murdoch, A. Ian (2018) A personal appreciation of Walter Noll. Journal of Elasticity. ISSN 0374-3535

Murdoch, A. Ian (2017) On spatially-averaged electrokinetics of point charges and Maxwell's equations. Journal of Elasticity. ISSN 0374-3535

Murdoch, A Ian (2012) Physical foundations of continuum mechanics. Cambridge University Press, New York. ISBN 9780521765589

Murdoch, A. Ian (2011) On the identification of continuum concepts and fields with molecular variables. Continuum Mechanics and Thermodynamics, 23 (1). pp. 1-26. ISSN 0935-1175

Murdoch, A. Ian (2010) On molecular modelling and continuum concepts. Journal of Elasticity, 100 (1-2). pp. 33-61. ISSN 0374-3535

Murdoch, A.I. (2006) Some primitive concepts in continuum mechanics regarded in terms of space-time molecular averaging: the key role played by inertial observers. Journal of Elasticity, 84 (1). pp. 69-97. ISSN 0374-3535

Murdoch, A.I. (2005) On criticism of the nature of objectivity in classical continuum physics. Continuum Mechanics and Thermodynamics, 17 (2). pp. 135-148.

Murdoch, A.I. (2005) Objectivity in Continuum Mechanics. In: UNSPECIFIED.

Murdoch, A.I. (2005) Some fundamental aspects of surface modelling. Journal of Elasticity, 80 (1-3). pp. 33-52. ISSN 0374-3535

Murdoch, A.I.; Kubik, J. and Kaczmarek, M. and Murdoch, I., eds. (2004) Fluid flow in porous media: continuum modelling based upon microscopic considerations. In: Modelling coupled phenomena in saturated porous materials. Institute of Fundamental Technological Research, Warsaw, Poland, pp. 487-540.

Kubik, J. and Kaczmarek, M. and Murdoch, A.I. (2004) Modelling coupled phenomena in saturated porous materials. AMAS Lecture Notes Series, 20. ISSN 1642-0578

Murdoch, A.I. (2003) Objectivity in classical continuum physics : a rationale for discarding the 'principle of invariance under superposed rigid body motions' in favour of purely objective considerations. Continuum Mechanics and Thermodynamics, 15 (3). pp. 309-320. ISSN 0935-1175

Murdoch, A.I. (2003) Foundations of continuum modelling: a microscopic perspective with applications. Other. IPPT, Polish Academy of Sciences.

Murdoch, A.I. (2003) On the microscopic interpretation of stress and couple stress. Journal of Elasticity, 71. pp. 105-131. ISSN 0374-3535

Murdoch, A.I. and Hassanizadeh, S.M. (2002) Macroscale balance relations for bulk interfacial and common line systems in multiphase flows through porous media on the basis of molecular considerations. International Journal of Multiphase Flow, 28 (7). pp. 1091-1123. ISSN 0301-9322

Murdoch, A.I. and Bedeaux, D. (2001) Characterization of microstates for confined systems and associated scale-dependent continuum fields via Fourier coefficients. Journal of Physics A: Mathematical and Theoretical, 34 (33). pp. 6495-6508. ISSN 0305-4470

Murdoch, A.I. (2000) On objectivity and material symmetry for simple elastic solids. Journal of Elasticity, 60 (3). pp. 233-242. ISSN 0374-3535

This list was generated on Sun Jul 5 09:25:40 2020 BST.